# SDR SWIA202055963

- Difficulty date: November 27, 2020
- Submitted: February 8, 2021
- Operation: Air carrier
- Aircraft: N716EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10084
- Aircraft time: 26,754 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*STGR25L CORRODED BETWEEN FS319.00 Â€“ FS333.00. (MARKED)   (C-CHECK) RO 2/5/2021   REPLACED STGR 25L FROM FS280-FS333 WITH NEW. REF CRJ-700 SRM 51-42-06-001-001-A01 & 51-42-21-001-001-A01, DWG SH670-31630 REV K. COMPLIED WITH 51-900-1002-SKY. PRESSURE CHECK GOOD. / COMPLIED WITH FORM M-337
